MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC JAUNDICE JM105; JAUNDICE METER/BILIRUBINOMETER

DRAEGER MEDICAL SYSTEMS, INC JAUNDICE JM105; JAUNDICE METER/BILIRUBINOMETER
Catalog Number MU20105
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Codes Jaundice (2187); Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the jaundice meter (jm) 105 gave "mostly" low readings.No adverse patient impact or patient death was reported.
 
Additional Manufacturer Narrative
A complaint was received regarding a jm105 with lower readings than the total serum bilirubin (tsb).No adverse patient impact was reported.The device was sent to telford for analysis and according to service note order (b)(4) the meter passed the pre-inspection test, and the test checker readings were within tolerance.The engineer recalibrated the device for customer satisfaction and all the functions of the jm105 passed post calibration, and the device was sent back to the customer.The customer provided patient jaundice meter readings and blood readings comparison data along with answers to the jm105 clinical questions.Based on the information given by the user, criteria for proper use of the jm105 and for processing the blood for tsb measurements were being met.An analysis of the data provided did not result in a precise root cause explaining the values that were not within the 1.5 deviation, which drager has determined through clinical trials to be acceptable deviations.Because there was no malfunction found with the device and additional training with the use of the jaundice meter does not appear to be needed at this time, an exact root cause cannot be determined.No further issues have been reported with this device.According to the instructions for use (ifu) the jm105 jaundice meter is to be used a screening device in conjunction with other clinical signs and laboratory measurements prior to making treatment decisions.
 
Event or Problem Description

Brand Name
JAUNDICE JM105
Common Device Name
JAUNDICE METER/BILIRUBINOMETER
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784828529
MDR Report Key20247746
Report Number2510954-2024-00042
Device Sequence Number15276731
Product Code MQM
UDI-Device Identifier04049098000246
UDI-Public(01)04049098000246(11)240228(93)MU20105-25
Combination Product (Y/N)N
PMA/510(K) Number
K133175
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMU20105
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/20/2024
Supplement Date Received by Manufacturer08/20/2024
Initial Report FDA Received Date09/18/2024
Supplement Report FDA Received Date10/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown